Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Dyspnea, perioral dermatitis, painful rib-cage and back. Taken zenhale. Help?

Iin am a 38 year old women. 12 weekes after the birth of my 4th child I began having dyspnea following intense exercise. Spirometer findings were normal. Have been taking zenhale since that time and this has mostly controlled my symptoms. 1 month ago I went off the media. 2 weeks later symptoms of dyspnea increased and I developed perioral dermatitis , followed by pain under rib cage and back on the left side.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello Tanya...

The symptoms as mentioned in your post can be attributed to:
1. Dyspnea- due to broncho-constriction (obstruction of smaller airway passages) which is indicative of Hyper-responsiveness of air passages to an allergen.
2. Perioral dermatitis- also strengthens the role of an allergic etiology.
3. Pain under rib cage and back- due to fatigue of respiratory muscles due to laboured breathing.

Zenhale is a combination inhaler containing both an inhaled corticosteroid and long acting bronchodilator.
It provide symptomatic relief by causing broncho-dilation (dilating the smaller airway passages, relieving the obstruction & increasing airflow to lungs) and reducing the inflammatory process.
So..the medicines given by the Doctor is correct...please continue them as advised.

Antihistaminic preparations can also be used to provide symptomatic relief.
If symptoms still persist, it will be better to consult a Pulmonologist.

Also make sure that you are well protected from cold, dust & other allergens.
Wishing a good health.
Thanks & take care.
Answered: Sat, 2 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor